MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH HLS SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH HLS SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BEQ-HLS 7050 USA #SHLS SET ADVANCED 7.0
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in the us.Initially, it was reported that a patient initiated on cardiohelp, the alarm ¿part sensor disconnected¿ occurred.Customer decided to swap the hls set to another cardiohelp using same hls set, then no tart reading and no audible alarm.Tart started working later on.No harm to any person has been reported.New information has been provided by the ssu (sales and service unit) dates on 2026-03-30 that there was an error/correction in original description of event.The tart was not reading.Part was working.On 2026-04-03 the ssu has been provided new information as follows: according to the customer it is unknown were the pressures zeroed while the set was free of liquids/priming solution.As another team primes and zeros the equipment prior to it arriving in the unit.But the system was zeroed with dry oxy after initial errors arrived.Patient was supported via hand crank during this reset.No visible defect on the sensor housing or green flexline were noticed by the staff during investigation.When was the set was primed (date) is unknown at this time.The set was connected to the patient and the failure was noticed on 2026-03-16.The hls set was not exchanged.During decannulation the hls set was discarded and is no longer available for investigation.Due to provided information that the hand crank was used during reset a report is required.Complaint id: (b)(4).

Brand Name
HLS SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24843486
Report Number8010762-2026-0000167
Device Sequence Number9047176
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)250509(17)260509(10)3000477011(240)701069078
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberBEQ-HLS 7050 USA #SHLS SET ADVANCED 7.0
Device Catalogue Number701069078
Device Lot Number3000477011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale
Patient Weight53 KG